Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

deleted10

Veteran Member
  • Total Reviews

    0
  • Content Count

    490
  • Joined

  • Last visited

Community Reputation

1 Neutral

2 Followers

About deleted10

  • Rank
    Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Wow.. I really feel for you guys over in america =( Costs less than $10 for a months worth in NZ
  2. You become a "lightweight" on tane, and some people say you cause permanent damage, but then some people say it repairs itself.. So.. Meh..
  3. Hey mate. Forget chapstick now, unless you want bleeding lips. Pick yourself up some Chopsaver and some Blistex Medicated Moisturizer. Use them whenever you find best (Chopsaver better for home for me because it makes your lips shinier) but yeah, they work much better than petroleum based chapstick.
  4. Using an SPF moisturizer?? You should be getting lighter cos u SHOULD be protectin skin from sun cos tane reacts badly
  5. Let the tane do its stuff - Simple.
  6. Hmm.. Well I am only on day five, but so far this is what has been working for me: -QV Nurturing Night Cream (half the time at night, so 3/4 days out of 7) -Cetaphil Moisturizing Cream (other half of night) -QV Moisturizer with SPF 30. If it is getting flakey, more moisturizing, if you cant stop it, ask your derm.
  7. Lucky you xandraa!! I have to go for blood tests every 6 weeks =( AHH! I have some emla cream though, it is a local anaesthetic, hopefully it works well enough that my airways dont close up again xD.
  8. Oh stink bout that! Hopefully you can find a derm that has a bit of trust?? Here in NZ (Im a guy however) I got a blood test, 3 days later I got my script. Easy
  9. No. The accutane becomes less concentrated in larger persons, hence they get larger doses. It wont work any better at all. Also, a larger dose may work quicker, but will have much more severe side effects than lower, longer doses. See what your derm says.
  10. Switching the pills 99% had no effect you are just getting the breakouts that come with tane.
  11. Keep drinking heaps of water, and use really good lip balm (MEDICATED Blistex (not stick form and not non medicated, u want the moisturising medicate one) or Chopsaver) and yeah, just keep doing that, and see your derm. EVENTUALLY they should subside but.. May stay forever :/
  12. I was worried I wouldnt get prescribed tane. I am not like those people with one big pimple that covers their whole face, just like one big evelated scabby mess everywhere. I was worried you had to be like that for tane. So I was very ready, if I didn't get prescribed it, to let down my good diet. My face was actually lookin pretty darn good compared to week before when I went to my derm, but he still felt for me xD
×